# SDR CAL950076

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 0327 - EWR - THE OVERHEAD EMERGENCY LIGHTS IN FIRST CLASS SECTION OF CABIN WOULD NOT ILLUMINATE WHEN TESTED DURING A PREFLIGHT CHECK.  THE BATTERIES FOR THE OVERHEAD EMERGENCY LIGHTS WERE REMOVED AND REPLACED AND OPERATION OF THE LIGHTS WAS RESTORED.  (Z)
